# SDR MASA2012053034832

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,684 hours, 16,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY EXIT LIGHT TEST SWITCH LEFT IN THE "ON" POSITION, LIGHTS INOPERATIVE.  THE CREW CHARGED THE EMERGENCY EXIT LIGHTING SYSTEM WITH AIRCRAFT POWER.  NO FURTHER ACTION WAS REQUIRED.
